Previous |  Up |  Next


Title: The optimal control problem in coefficients for the pseudoparabolic variational inequality (English)
Author: Bock, I.
Author: Lovíšek, J.
Language: English
Journal: Equadiff 7
Volume: Proceedings of the 7th Czechoslovak Conference on Differential Equations and Their Applications held in Prague, 1989
Issue: 1990
Pages: 232-235
Category: math
MSC: 35K70
MSC: 49J40
idZBL: Zbl 0713.49015
Date available: 2009-09-28T11:25:52Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_07-1990-1_51.pdf 278.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo